On the stability of conformal mappings in multidimensional spaces. (English. Russian original) Zbl 0172.37801

Sib. Math. J. 8 (1967), 69-85 (1968); translation from Sib. Mat. Zh. 8, 91-114 (1967).

Full Text: DOI


[1] Yu. G. Reshetnyak, Some geometric properties of functions and mappings with generalized derivatives, Sibirskii Matematicheskii Zhurnal, VII, No. 4, 886?919 (1966). · Zbl 0158.32701
[2] Yu. G. Reshetnyak, Estimates of the modulus of continuity for quasiconformal mappings. Sibir. Mat. Zh. VII, No. 5, 1107?1114 (1966).
[3] Yu. G. Reshtnyak, On conformal mappings in space. Dokl. Ak. Nauk SSSR,130, No. 6, 1196?1198 (1960).
[4] Yu. G. Reshetnyak, Stability in Liouville’s theorem on conformal mappings in space. Sec ?Some Problems in Mathematics and Mechanics? [in Russian], Novosibirsk, pp. 219?223 (1961).
[5] M. A. Lavrent’ev, Stability in Liouville’s theorem. Dokl. Ak. Nauk SSSR,95, No. 5, 925?926 (1954).
[6] A. I. Markushevich, On some classes of continuous mappings. Dokl. Ak. Nauk SSSR,28, 301?304 (1940).
[7] F. W. Gehring, Rings and quasiconformal mappings in space, Trans. Amer. Math. Soc.,103, No. 3, 353?393 (1962). · Zbl 0113.05805
[8] P. Hartman, On isometries and on a theorem of Liouville, Math. Zeitschr.,69, No. 2, 202?210 (1958). · Zbl 0097.38203
[9] Yu. E. Borovskii, Liouville’s theorem on conformal mappings in the non-regular case. Sibir. Mat. Zh., III, No. 5, 797?801 (1962).
[10] I. I. Privalov, Subharmonic Functions. ONTI, M.-L (1937).
[11] A. I. Koshelev, A priori estimates in Lp and generalized solutions of elliptic equation and systems. Usp. Matem. Nauk,13, No. 4, 29?88 (1958).
[12] C. B. Morrey, Multiple Integral Problems in the Calculus of Variations and Related Topics. Univ. Calif. Publ. Math (1943). · Zbl 0063.04107
[13] S. Saks, Theory of the Integral [in Russian], IL, M. (1949).
[14] L. Schwartz, Theorie des distributions Hermann, Paris (1950). · Zbl 0037.07301
[15] F. W. Gehring, Rings and quasiconformal mappings in space, Proc. Natl. Acad. Sci. USA,47, No. 1, 98?105 (1961). · Zbl 0096.27602
[16] N. S. Landkof, Principles of Modern Potential Theory [in Russian], Izd-vo Nauk (1966).
[17] O. A. Ladyzhenskaya and N. N. Ural’tseva, Linear and Quasilinear Equations of Elliptic Type [in Russian], Izd-vo Nauka (1964).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.